Tokyo Journal of Mathematics

Paracomplex Structures and Affine Symmetric Spaces

Soji KANEYUKI and Masato KOZAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 81-98.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151571

Digital Object Identifier
doi:10.3836/tjm/1270151571

Mathematical Reviews number (MathSciNet)
MR800077

Zentralblatt MATH identifier
0585.53029

Citation

KANEYUKI, Soji; KOZAI, Masato. Paracomplex Structures and Affine Symmetric Spaces. Tokyo J. Math. 08 (1985), no. 1, 81--98. doi:10.3836/tjm/1270151571. https://projecteuclid.org/euclid.tjm/1270151571


Export citation